MAUDE Adverse Event Report: EXPANDING INNOVATIONS, INC. X-PAC; SPINAL CAGE

EXPANDING INNOVATIONS, INC. X-PAC; SPINAL CAGE
Catalog Number EI2511L
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Intervertebral Disc Compression or Protrusion (4524)
Date of Event 11/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
An x-pac 10mm x 25mm lordotic cage that was implanted on (b)(6) 2025 on a female patient was reported per (b)(4) to have slipped anteriorly, necessitating a revision surgery on (b)(6) 2025.This is the only patient consequence known to date.
 
Additional Manufacturer Narrative
An investigation was initiated upon receipt of the complaint.The cage was not available for evaluation, the lot number was not supplied, and no images were provided.The surgeon reported that the explanted cage had subsided slightly into the end plate and subsequently migrated anteriorly.According to the sales representative, the surgeon removed the 10mm x 25mm lordotic tlif/plif expanding innovations cage and replaced it with an alif cage from another manufacturer.In addition, the expanding innovations cage appeared to remain expanded after removal, therefore, it appears to have functioned as intended.As no lot number was supplied, lot history could not be reviewed; however, all cages shipped to customers meet the required specifications prior to release.The exact cause of the cage migration cannot be determined.The deployment, selection, patient condition and anatomy are determined by the surgeon.

Brand Name
X-PAC
Common Device Name
SPINAL CAGE
Manufacturer (Section D)
EXPANDING INNOVATIONS, INC.
110 pioneer way
suite i
mountain view CA 94041
Manufacturer (Section G)
EXPANDING INNOVATIONS, INC.
110 pioneer way
suite i
mountain view CA 94041
Manufacturer Contact
amy hurst
110 pioneer way
suite i
mountain view, CA 94041
6508613129
MDR Report Key23773940
Report Number3007289474-2025-00002
Device Sequence Number18483015
Product Code MAX
UDI-Device Identifier00850001720298
UDI-Public00850001720298
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K201145
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEI2511L
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale